# SDR SWIA2018030144339

- Difficulty date: January 29, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 33,816 hours, 29,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME CRACKED BETWEEN STRINGERS 0 AND 1L.  PERFORMED A CUT-OUT OF DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW SRM AND REO.
